Semidifferentials, quadratic forms and fully nonlinear elliptic equations of second order
Annales de l'I.H.P. Analyse non linéaire, Volume 6 (1989) no. 6, pp. 419-435.
@article{AIHPC_1989__6_6_419_0,
     author = {Crandall, Michael G.},
     title = {Semidifferentials, quadratic forms and fully nonlinear elliptic equations of second order},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {419--435},
     publisher = {Gauthier-Villars},
     volume = {6},
     number = {6},
     year = {1989},
     mrnumber = {1035337},
     zbl = {0734.35033},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1989__6_6_419_0/}
}
TY  - JOUR
AU  - Crandall, Michael G.
TI  - Semidifferentials, quadratic forms and fully nonlinear elliptic equations of second order
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 1989
SP  - 419
EP  - 435
VL  - 6
IS  - 6
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPC_1989__6_6_419_0/
LA  - en
ID  - AIHPC_1989__6_6_419_0
ER  - 
%0 Journal Article
%A Crandall, Michael G.
%T Semidifferentials, quadratic forms and fully nonlinear elliptic equations of second order
%J Annales de l'I.H.P. Analyse non linéaire
%D 1989
%P 419-435
%V 6
%N 6
%I Gauthier-Villars
%U http://www.numdam.org/item/AIHPC_1989__6_6_419_0/
%G en
%F AIHPC_1989__6_6_419_0
Crandall, Michael G. Semidifferentials, quadratic forms and fully nonlinear elliptic equations of second order. Annales de l'I.H.P. Analyse non linéaire, Volume 6 (1989) no. 6, pp. 419-435. http://www.numdam.org/item/AIHPC_1989__6_6_419_0/

Convex Function and Some Properties of Convex Functions, Lenigrad University Annals (Mathematical Series), Vol. 37, 1939, pp. 3-35 (In Russian).

[2] H. Ishii, On Existence and Uniqueness of Viscosity Solutions of Fully Nonlinear Second-Order Elliptic PDE's, to appear in Comm. Pure Appl. Math. Annales de l'Institut Henri Poincaré - Analyse non linéaire | MR | Zbl

[3] H. Ishii, and P.-L. Lions, Viscosity Solutions of Fully Nonlinear Second-Order Elliptic Partial Differential Equations, to appear in J. Diff. Equa. | Zbl

[4] R. Jensen, The Maximum Principle for Viscosity Solutions of Fully Nonlinear Second Order Partial Differential Equations, Arch. Rat. Mech. Anal., 101, 1988, pp. 1-27. | MR | Zbl

[5] R. Jensen, Uniqueness Criteria for Viscosity Solutions of Fully Nonlinear Elliptic Partial Differential Equations, preprint. | MR

[6] R. Jensen, P.-L. Lions and P.E. Souganidis, A Uniqueness Result for Viscosity Solutions of Second Order Fully Nonlinear Partial Differential Equations, Proc. A.M.S., 102, 1988, pp. 975-978. | MR | Zbl

[7] P.-L. Lions, and P.E. Souganidis, Viscosity Solutions of Second-Order Equations, Stochastic Control and Stochastic Differential Games, Proceedings of Workshop on Stochastic Control and PDE's, I.M.A., University of Minnesota, June 1986. | Zbl

[8] N.S. Trudinger, Comparison Principles and Pointwise Estimates for Viscosity Solutions of Nonlinear Elliptic Equations, preprint. | MR | Zbl